01

NANOSYSTEMS: PHYSICS, CHEMISTRY, MATHEMATICS, 2022, 13 (1), P. 5–11

Asymptotic analysis of a planar waveguide perturbed by a non periodic perforation

Giuseppe Cardone – Universita di Napoli “Federico II”, Napoli, Italy; giuseppe.cardone@unina.it
Tiziana Durante – University of Salerno, 84084 Fisciano (SA), Italy; tdurante@unisa.it
Corresponding author: Giuseppe Cardone, giuseppe.cardone@unina.it

DOI 10.17586/2220-8054-2022-13-1-5-11

ABSTRACT We consider a general second order elliptic operator in a planar waveguide perforated by small holes distributed along a curve and subject to classical boundary conditions on the holes. Under weak assumptions on the perforation, we describe all possible homogenized problems.

KEYWORDS perforation, elliptic operator, unbounded domain, homogenization, norm resolvent convergence.

FOR CITATION Cardone G., Durante T. Asymptotic analysis of a planar waveguide perturbed by a non periodic perforation. Nanosystems: Phys. Chem. Math., 2022, 13 (1), 5–11.

Download

Comments are closed.